# SDR 2022F00464

- Difficulty date: September 7, 2022
- Submitted: November 16, 2022
- Operation: General aviation
- Aircraft: N960DP
- Make and model: Gulstm GIV
- Aircraft serial: 1157
- Aircraft time: 10,974 hours, 4,646 cycles
- Engine: Rroyce TAY6118
- Engine time: 13,710 hours, 5,489 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 261-348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF LOWER WING PLANKS HAVE EXFOLIATION CORROSION AT BREAST PANEL MOUNTING FLANGES. FWD MID CABIN FS 261 - 348.
